Ask a Mental Health Expert
12 Mental Health Experts are Online Now.
A Question is Answered Every 11 seconds!
Ask an Expert >









Our partner

Zoloft?

Medication about Anti-Depressants message board, open discussion, and online support.
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Re: Zoloft?

Postby Unimportant » Tue Sep 20, 2011 9:20 pm

I'm taking zoloft and it helps me with my anxiety but I also have the strange feeling its making me feel a bit depressive instead . I dont dare quitting with it though, I don't want my anxiety to come back. But I feel like a zombie and I'm always tired. Even daily life is mentally exhausting
Nothing. Just....an ugly waste of space...
User avatar
Unimportant
Consumer 6
Consumer 6
 
Posts: 488
Joined: Tue Apr 26, 2011 2:46 pm
Local time: Sun Jul 31, 2016 9:44 am
Blog: View Blog (0)


ADVERTISEMENT

Previous

Return to Anti-Depressants




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 2 guests

cron